Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/100093
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKe, Pinhui.en
dc.contributor.authorZhang, Shengyuan.en
dc.contributor.authorLin, Fuchun.en
dc.date.accessioned2013-09-20T01:51:40Zen
dc.date.accessioned2019-12-06T20:16:34Z-
dc.date.available2013-09-20T01:51:40Zen
dc.date.available2019-12-06T20:16:34Z-
dc.date.copyright2012en
dc.date.issued2012en
dc.identifier.citationKe, P., Zhang, S., & Lin, F. (2012). Constructions of binary array set with zero-correlation zone. Information sciences, 197, 197-206.en
dc.identifier.urihttps://hdl.handle.net/10356/100093-
dc.identifier.urihttp://hdl.handle.net/10220/13558en
dc.description.abstractBased on the perfect binary array and the orthogonal matrix, a new method of constructing zero-correlation zone binary array set is proposed, yielding binary array sets with member sizes almost achieve the theoretical upper bound. A recursive construction of zero-correlation zone binary array set is also proposed and the obtained array sets have even larger sizes as well as additional good correlation properties.en
dc.language.isoenen
dc.relation.ispartofseriesInformation sciencesen
dc.subjectDRNTU::Science::Mathematicsen
dc.titleConstructions of binary array set with zero-correlation zoneen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.identifier.doihttp://dx.doi.org/10.1016/j.ins.2012.02.010en
item.grantfulltextnone-
item.fulltextNo Fulltext-
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.